| Model Number |
KNEE FIBERTAK BUTTON |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
On 08/01/2024, it was reported by a sales representative via phone that an ar-3780sp knee fibertak® buttons stitches broke.This occurred during a quad tendon repair on (b)(6) 2024 when they were shuttling the tapes the stitches broke.All fragments were retrieved from the patient.The case was completed using an ar-2324pslc swivelock.There was no harm to the patient.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported via email by a sales representative that an ar-3710 knee fibertak drill kit was used to prepare the bone prior to insertion of the anchor and that the bone quality was good.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6 based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.